Affordable Access

Access to the full text

Finite difference schemes with monotone operators

Authors
  • Apreutesei, NC1
  • 1 Technical University "Gh. Asachi" of Iasi, Department of Mathematics, 11, Bd. Carol I, Iasi, 700506, Romania , Iasi
Type
Published Article
Journal
Advances in Difference Equations
Publisher
Springer International Publishing
Publication Date
Mar 24, 2004
Volume
2004
Issue
1
Identifiers
DOI: 10.1155/S1687183904310046
Source
Springer Nature
License
Yellow

Abstract

Several existence theorems are given for some second-order difference equations associated with maximal monotone operators in Hilbert spaces. Boundary conditions of monotone type are attached. The main tool used here is the theory of maximal monotone operators.

Report this publication

Statistics

Seen <100 times